# SDR RAAA00B1080

- Difficulty date: December 8, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 60,050 hours, 41,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621006
- Condition: Discharged
- Location: Pax Cabin
- Component: Light, Intvlv
- Component part number: 872100112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT AT ROW 22 WILL NOT TEST.  REPLACED BATTERY OPS CHECK GOOD PER RAA ECO 86-26
